# SDR 2002UALA01620

- Difficulty date: October 27, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N950UA
- Make and model: Boeing 737522
- Aircraft serial: 26695
- Aircraft time: 28,026 hours, 17,659 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL CEILING ABOVE THE SPOILER MIXER HAS EXCESSIVE MATERIAL REMOVED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
